# SDR AUS20020070

- Difficulty date: January 24, 2002
- Submitted: March 4, 2002
- Operation: General aviation
- Make and model: Swrngn SA227*
- Propeller: Mcauly 4HFR34C652
- System (JASC): 3243 · Master Cylinder/Brake Valve
- Part: Rod End
- Part number: 76C76612501
- Condition: Sheared
- Location: Master Cylinder
- Part time: 14,749 cycles
- Component: Master Cylinder, 76C76612501
- Stage of operation: LD
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

(AUS) PILOTS LT BRAKE MASTER CYLINDER ROD END SHEARED.
